# SDR MASA2011062703091

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 31,248 hours, 24,092 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gpu
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOW INPUT CAUT/CONFIG BRAKE WARN ON GPU.  R2 GPU.
